# SDR DALA2016031802075

- Difficulty date: March 17, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N934DL
- Make and model: Doug MD-88
- Aircraft serial: 49721
- Aircraft time: 70,941 hours, 53,461 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1231-1240
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 28LT BETWEEN BS 1231 TO BS 1240 AT AFT CARGO COMPARTMENT. FASTENERS AND CORROSION WERE REMOVED, REWORKED AREA WITHIN LIMITS WAS TREATED AND PAINTED, FASTENERS WERE INSTALLED IAW SRM 51-10-3 PAR 26, 21/14, 51-30-2, 53-02 PAR 13, 51-10-1.
